| Model Number |
MMT-523NAS |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
08/13/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call high blood glucose levels.Customer¿s blood glucose level was 950 mg/dl.Customer treated their high blood glucose levels via insulin pump.Customer declined to troubleshoot for high blood glucose levels.The insulin pump will not be returned for analysis.